IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login

Citations for "Consistent Solutions to the Problem of Fair Division When Preferences Are Single-Peaked"

by Thomson William

For a complete description of this item, click here. For a RSS feed for citations of this item, click here.
as in new window

  1. Antonio Nicolo' & Yan Yu, 2006. "Strategic Divide and Choose," "Marco Fanno" Working Papers 0022, Dipartimento di Scienze Economiche "Marco Fanno".
  2. Carmen Herrero & Ricardo Martinez, 2006. "Allocation problems with indivisibilities when preferences are single-peaked," Working Papers 06.29, Universidad Pablo de Olavide, Department of Economics.
  3. Gustavo Bergantiños & Jordi Massó & Inés Moreno de Barreda & Alejandro Neme, 2013. "Stable Partitions in Many Division Problems: The Proportional and the Sequential Dictator Solutions," UFAE and IAE Working Papers 941.13, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
  4. Moulin, Herv�, 1998. "Rationing a Commodity Along Fixed Paths," Working Papers 98-01, Duke University, Department of Economics.
  5. Özgür Kýbrýs & Serkan Küçükþenel, 2005. "Trade rules for uncleared markets," Microeconomics 0508002, EconWPA.
  6. James Schummer, 1999. "Almost-dominant Strategy Implementation," Discussion Papers 1278, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  7. Yuji Fujinaka & Toyotaka Sakai, 2009. "The positive consequence of strategic manipulation in indivisible good allocation," International Journal of Game Theory, Springer, vol. 38(3), pages 325-348, November.
  8. Gustavo Bergantiños & Jordi Massó & Alejandro Neme, 2010. "The Division Problem with Voluntary Participation," UFAE and IAE Working Papers 807.10, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
  9. Anirban Kar & Özgür Kıbrıs, 2008. "Allocating multiple estates among agents with single-peaked preferences," Social Choice and Welfare, Springer, vol. 31(4), pages 641-666, December.
  10. Toyotaka Sakai & Takuma Wakayama, 2012. "Strategy-proofness, tops-only, and the uniform rule," Theory and Decision, Springer, vol. 72(3), pages 287-301, March.
  11. Thomson, W., 1998. "Consistency and its Converse: an Introduction," RCER Working Papers 448, University of Rochester - Center for Economic Research (RCER).
  12. Abizada, Azar & Chen, Siwei, 2014. "A characterization of the uniform rule based on new robustness properties," Mathematical Social Sciences, Elsevier, vol. 71(C), pages 80-85.
  13. Klaus Bettina & Peters Hans & Storcken Ton, 1995. "Strategy-proof division with single-peaked preferences and initial endowments," Research Memorandum 001, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
  14. Masso, Jordi & Neme, Alejandro, 2001. "Maximal Domain of Preferences in the Division Problem," Games and Economic Behavior, Elsevier, vol. 37(2), pages 367-387, November.
  15. Salvador Barbera, 1995. "Strategy-Proof Allotment Rules," Discussion Papers 1142, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  16. Schummer, James & Thomson, William, 1997. "Two derivations of the uniform rule and an application to bankruptcy," Economics Letters, Elsevier, vol. 55(3), pages 333-337, September.
  17. Nir Dagan, 1995. "Consistent Solutions in Exchange Economies: a Characterization of the Price Mechanism," Economic theory and game theory 011, Nir Dagan.
  18. Moreno, Bernardo, 2002. "Single-peaked preferences, endowments and population-monotonicity," Economics Letters, Elsevier, vol. 75(1), pages 87-95, March.
  19. Moulin, Herve, 2002. "Axiomatic cost and surplus sharing," Handbook of Social Choice and Welfare, in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 1, chapter 6, pages 289-357 Elsevier.
  20. İpek Özkal-Sanver, 2013. "Minimal conversely consistent extension of the men-optimal solution," Social Choice and Welfare, Springer, vol. 40(1), pages 89-99, January.
  21. Nir Dagan, 2008. "An axiomatization of the leveling tax-transfer policy," Economic theory and game theory 020, Nir Dagan.
  22. EHLERS, Lars, 2001. "On Fixed-Path Rationing Methods," Cahiers de recherche 2001-24, Universite de Montreal, Departement de sciences economiques.
  23. Özgür Kıbrıs & Serkan Küçükşenel, 2009. "Uniform trade rules for uncleared markets," Social Choice and Welfare, Springer, vol. 32(1), pages 101-121, January.
  24. Manjunath, Vikram, 2012. "When too little is as good as nothing at all: Rationing a disposable good among satiable people with acceptance thresholds," Games and Economic Behavior, Elsevier, vol. 74(2), pages 576-587.
  25. Herrero, Carmen & Villar, Antonio, 2000. "An alternative characterization of the equal-distance rule for allocation problems with single-peaked preferences," Economics Letters, Elsevier, vol. 66(3), pages 311-317, March.
  26. Gustavo Bergantiños & Jordi Massó & Alejandro Neme, 2012. "The division problem with maximal capacity constraints," SERIEs, Spanish Economic Association, vol. 3(1), pages 29-57, March.
  27. Bergantiños, Gustavo & Massó, Jordi & Neme, Alejandro, 2015. "The division problem under constraints," Games and Economic Behavior, Elsevier, vol. 89(C), pages 56-77.
  28. Tayfun Sönmez & Suryapratim Banerjee & Hideo Konishi, 2001. "Core in a simple coalition formation game," Social Choice and Welfare, Springer, vol. 18(1), pages 135-153.
  29. Erlanson, Albin & Szwagrzak, Karol, 2013. "Strategy-Proof Package Assignment," Working Papers 2013:43, Lund University, Department of Economics.
  30. Shuhei Morimoto & Shigehiro Serizawa & Stephen Ching, 2009. "A Characterization of the Uniform Rule with Several Commodities and Agents," ISER Discussion Paper 0769, Institute of Social and Economic Research, Osaka University.
  31. Adachi, Tsuyoshi, 2010. "The uniform rule with several commodities: A generalization of Sprumont's characterization," Journal of Mathematical Economics, Elsevier, vol. 46(6), pages 952-964, November.
  32. Chun, Youngsub, 2003. "One-sided population monotonicity, separability, and the uniform rule," Economics Letters, Elsevier, vol. 78(3), pages 343-349, March.
  33. Chun, Youngsub, 2000. "Distributional properties of the uniform rule in economies with single-peaked preferences," Economics Letters, Elsevier, vol. 67(1), pages 23-27, April.
  34. Pablo Amorós, 2002. "Single-peaked preferences with several commodities," Social Choice and Welfare, Springer, vol. 19(1), pages 57-67.
  35. Klaus B. & Peters H. & Storcken T., 1995. "Reallocation of an infinetely divisible good," Research Memorandum 012, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
  36. Lombardi, Michele & Yoshihara, Naoki, 2013. "Partially Honest Nash Implementation: A Full Characterization," Discussion Paper Series 590, Institute of Economic Research, Hitotsubashi University.
  37. Thomson, William, 1997. "The Replacement Principle in Economies with Single-Peaked Preferences," Journal of Economic Theory, Elsevier, vol. 76(1), pages 145-168, September.
  38. Amoros, Pablo, 1999. "Efficiency and income redistribution in the single-peaked preferences model with several commodities," Economics Letters, Elsevier, vol. 63(3), pages 341-349, June.
  39. Bochet, Olivier & Sakai, Toyotaka, 2010. "Secure implementation in allotment economies," Games and Economic Behavior, Elsevier, vol. 68(1), pages 35-49, January.
  40. Nizamogullari, Duygu & Özkal-Sanver, İpek, 2014. "Characterization of the core in full domain marriage problems," Mathematical Social Sciences, Elsevier, vol. 69(C), pages 34-42.
  41. Klaus, Bettina & Peters, Hans & Storcken, Ton, 1997. "Strategy-proof division of a private good when preferences are single-dipped," Economics Letters, Elsevier, vol. 55(3), pages 339-346, September.
  42. Bochet, Olivier & İlkılıç, Rahmi & Moulin, Hervé, 2013. "Egalitarianism under earmark constraints," Journal of Economic Theory, Elsevier, vol. 148(2), pages 535-562.
  43. Kesten, Onur, 2006. "More on the uniform rule: Characterizations without Pareto optimality," Mathematical Social Sciences, Elsevier, vol. 51(2), pages 192-200, March.
This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.